# SDR MALA060455

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 18,021 hours, 19,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-363
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 18.3, BETWEEN FS 294 AND 363 IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO#S53342.  REF: EAMS WORK ORDER 214133 TASK 1506.
